# SDR AALA202407270578

- Difficulty date: July 25, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 39,707 hours, 4,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3 CEILING AND 1 DOOR EMERGENCY LIGHT AT DOOR 4L INOP. MAINTENANCE REPLACED POWER SUPPLY ASSY PER AMM 33-51-06 AT 4L DOOR.
